Approximation of the domain of indeterminacy in differential search games
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 967-972
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a6,
author = {S. V. Mestnikov},
title = {Approximation of the domain of indeterminacy in differential search games},
journal = {Differencialʹnye uravneni\^a},
pages = {967--972},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a6/}
}
S. V. Mestnikov. Approximation of the domain of indeterminacy in differential search games. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 967-972. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a6/